Unsteady three-dimensional boundary layer flow due to a permeable shrinking sheet

Bachok, N. and Ishak, A. and Pop, I. (2010) Unsteady three-dimensional boundary layer flow due to a permeable shrinking sheet. Applied Mathematics and Mechanics, 31 (11). pp. 1421-1428. ISSN 0253-4827

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s10483-010-1372-6

Abstract

The unsteady viscous flow over a continuously permeable shrinking surface is studied. Similarity equations are obtained through the application of similar transformation techniques. Numerical techniques are used to solve the similarity equations for different values of the unsteadiness parameter, the mass suction parameter, the shrinking parameter and the Prandtl number on the velocity and temperature profiles as well as the skin friction coefficient and the Nusselt number. It is found that, different from an unsteady stretching sheet, dual solutions exist in a certain range of mass suction and unsteadiness parameters.

Item Type: Article
Uncontrolled Keywords: Unsteady; three-dimensional flow; boundary layer; shrinking sheet; dual solution
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Mr Faizal 2
Date Deposited: 15 Jan 2015 03:33
Last Modified: 26 Oct 2018 04:49
URI: http://eprints.um.edu.my/id/eprint/12051

Actions (login required)

View Item View Item